# SDR 159PL0001

- Difficulty date: April 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,092 hours, 50,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2187D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emer floor lighting bulb at row 8 broken. R&R bulb.
